# SDR DLM88954114

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Rt Cockpit
- Component: 5912290502
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE DFW/OAK, F/O R1 WINDSHIELD SHATTERED.  REPLACED R1 WINDOW AND CONTROLLER.
